Print ISSN:-2394-2789

Online ISSN:-2394-2797

CODEN : IJPCN9

Current Issue

Year 2020

Volume: 7 , Issue: 1

International Journal of Pharmaceutical Chemistry and Analysis


L-Thyroxine induced maculopapular rash: A case report


Full Text PDF



Article Type : Case Report

Author Details: Shatavisa Mukherjee*,Shambo Samrat Samajdar,Ajanta Sarkar,Amit K Ghosh

Volume : 6

Issue : 3

Online ISSN : 2394-2797

Print ISSN : 2394-2789

Article First Page : 85

Article End Page : 87


Abstract

Levothyroxine sodium (LT4) is a thyroid hormone prescribed as supplemental therapy in congenital and acquired hypothyroidism. This pathology is common in general population with an incidence of 4.1/1000 per year in women and 0.6/1000 per year in men. Though widely used, few cases of levothyroxine allergy are reported. Here we report a case of 44 year old male, who following two months of treatment initiation with L thyroxine 75 mcg, he manifested with hypersensitivity reactions progressing in form of maculopapular rash.

Keywords: Levothyroxine Sodium, Maculopapular Rash, Cutaneous Adverse Drug Reaction, Drug Sensitivity Testing.

Doi No:-10.18231/j.ijpca.2019.016